# SDR DL73K011051

- Difficulty date: June 24, 2001
- Submitted: June 26, 2001
- Operation: Air carrier
- Aircraft: N311DL
- Make and model: Boeing 737232
- Aircraft serial: 23083
- Aircraft time: 50,242 hours, 39,221 cycles
- System (JASC): 2400 · Electrical Power System
- Part: Circuit Breaker
- Part number: BACC18R15B
- Condition: Burned
- Location: P6-12
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE IN COCKPIT                                            FOUND LEFT SIDE WINDOW ANTI-ICE C/B C392 AND C848 STANBY HYD PUMP ALTERNATE C/B BURNED
